# SDR 95ZZZX822

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5434X
- Make and model: Cessna U206G
- Aircraft serial: 20605750
- Engine: Cont IO550*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rotor Coil
- Part number: 652112
- Condition: Worn
- Location: Exh Valve
- Part time: 717 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTO-COILS EXTREMELY WORN, AND ELONGATED.  FOUND DURING TOP OVERHAUL OF ENGINE.
